MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH MRI HANDLE BATTERIES PACK OF 1; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH MRI HANDLE BATTERIES PACK OF 1; LARYNGOSCOPE, RIGID
Model Number IPN048614
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "anesthesia member went to use mri kit purchased in 2020.Battery was dead- light did not come on laryngoscope when engaged.Tried multiple times.Changed batteries and same effect".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH MRI HANDLE BATTERIES PACK OF 1
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11641369
Report Number8030121-2021-00015
Device Sequence Number2999496
Product Code CCW
UDI-Device Identifier14026704616272
UDI-Public14026704616272
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048614
Device Catalogue Number005853300
Device Lot Number200201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1